# SDR ASAA2023111046129

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 37,234 hours, 11,749 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START ON #2 EGT SPIKED TO APPROX 500 C, EGT BOX STARTED BLINKING ENGINE AUTO SHUTDOWN. RAN QRC FOLLOW BY QRH. GROUNDED - YES. PERFORMED EEC BITE CHECK ON #2 ENG PER F.I.M 73-00-TASK 801, NO RECENT FAULTS AND NO FAULT HISTORY FOUND. HAD FLIGHT CREW RUN #2 ENG 2 TIMES PER AMM 71-00-00. ALL PARAMETER AND INDICATIONS NORMAL FOR BOTH ENG STARTS. NO HISTORY FOR #2 ENG FOR 30 DAYS. DETERMINED TO BE AN INTERMITTENT FAULT. OK FOR SVC.
